A Hadamard-type inequality for fuzzy integrals based on r-convex functions

Abstract

In this paper, it is shown that the Hadamard integral inequality for r-convex functions is not satisfied in the fuzzy context. Using the classical Hadamard integral inequality, we give an upper bound for the Sugeno integral of r-convex functions. In addition, we generalize the results related to the Hadamard integral inequality for Sugeno integral from 1-convex functions (ordinary convex functions) to r-convex functions. We present a geometric interpretation and some examples in the framework of the Lebesgue measure to illustrate the results.

This is a preview of subscription content, access via your institution.

Fig. 1
Fig. 2
Fig. 3

References

  1. Agahi H, Mesiar R, Ouyang Y (2010a) Chebyshev type inequalities for pseudo-integrals. Nonlinear Anal 72:2737–2743

    MathSciNet  Article  MATH  Google Scholar 

  2. Agahi H, Mesiar R, Ouyang Y (2010b) General Minkowski type inequalities for Sugeno integrals. Fuzzy Sets Syst 161:708–715

    MathSciNet  Article  MATH  Google Scholar 

  3. Agahi H, Román-Flores H, Flores-Franulič A (2011) General Barnes–Godunova–Levin type inequalities for Sugeno integral. Inf Sci 181:1072–1079

    MathSciNet  Article  MATH  Google Scholar 

  4. Agahi H, Mesiar R, Ouyang Y, Pap E, Strboja M (2012a) General Chebyshev type inequalities for universal integral. Inf Sci 187:171–178

    MathSciNet  Article  MATH  Google Scholar 

  5. Agahi H, Mohammadpour A, Vaezpour SM (2012b) A generalization of the Chebyshev type inequalities for Sugeno integrals. Soft Comput 16:659–666

    Article  MATH  Google Scholar 

  6. Agahi H, Eslami E (2011) A general inequality of Chebyshev type for semi(co)normed fuzzy integrals. Soft Comput 15:771–780

    Article  MATH  Google Scholar 

  7. Caballero J, Sadarangani K (2009) Hermite–Hadamard inequality for fuzzy integrals. Appl Math Comput 215:2134–2138

    MathSciNet  MATH  Google Scholar 

  8. Caballero J, Sadarangani K (2010c) Fritz Carlson’s inequality for fuzzy integrals. Comput Math Appl 59:2763–2767

    MathSciNet  Article  MATH  Google Scholar 

  9. Caballero J, Sadarangani K (2010a) A Cauchy–Schwarz type inequality for fuzzy integrals. Nonlinear Anal 73:3329–3335

    MathSciNet  Article  MATH  Google Scholar 

  10. Caballero J, Sadarangani K (2010b) Chebyshev inequality for Sugeno integrals. Fuzzy Sets Syst 161:1480–1487

    MathSciNet  Article  MATH  Google Scholar 

  11. Caballero J, Sadarangani K (2011) Sandor’s inequality for Sugeno integrals. Appl Math Comput 218:1617–1622

    MathSciNet  MATH  Google Scholar 

  12. Chen S, Hu Y, Mahadevan S, Deng Y (2014) A visibility graph averaging aggregation operator. Physica A: Stat Mech Appl 403:1–12

    MathSciNet  Article  Google Scholar 

  13. Durante F, Sempi C (2005) Semicopulæ. Kybernetika 41:315–328

    MathSciNet  MATH  Google Scholar 

  14. Flores-Franulič A, Román-Flores H (2007) A Chebyshev type inequality for fuzzy integrals. Appl Math Comput 190:1178–1184

  15. García FS, Álvarez PG (1986) Two families of fuzzy integrals. Fuzzy Sets Syst 18:67–81

    MathSciNet  Article  MATH  Google Scholar 

  16. Gill PM, Pearce CEM, Pečarić J (1997) Hadamard’s inequality for \(r\)-convex functions. J Math Anal Appl 215:461–470

    MathSciNet  Article  MATH  Google Scholar 

  17. Grabisch M, Marichal JL, Mesiar R, Pap E (2009) Aggregation functions. Cambridge Univ. Press, Cambridge

    Google Scholar 

  18. Kaluszka M, Okolewski A, Boczek M (2014) On Chebyshev type inequalities for generalized Sugeno integrals. Fuzzy Sets Syst 244:51–62

    MathSciNet  Article  MATH  Google Scholar 

  19. Klement EP, Mesiar R, Pap E (2000) Triangular norms. Trends in logic, Studia Logica Library, vol 8. Kluwer Academic Publishers, Dordrecht

    Google Scholar 

  20. Klement EP, Mesiar R, Pap E (2004) Triangular norms. Position paper I: basic analytical and algebraic properties. Fuzzy Sets Syst 143:5–26

    MathSciNet  Article  MATH  Google Scholar 

  21. Klement EP, Mesiar R, Pap E (2010) A universal integral as common frame for Choquet and Sugeno integral. Fuzzy Syst IEEE Trans 18:178–187

    Article  Google Scholar 

  22. Klir GJ, Folger TA (1988) Prentice-Hall, Englewood Cliffs, New Jersey

  23. Pap E (1995) Null-additive set functions. Kluwer, Dordrecht

    Google Scholar 

  24. Ralescu D, Adams G (1980) The fuzzy integral. J Math Anal Appl 75:562–570

  25. Román-Flores H, Flores-Franulič A, Chalco-Cano Y (2007a) A Jensen type inequality for fuzzy integrals. Inf Sci 177:3192–3201

  26. Román-Flores H, Flores-Franulič A, Chalco-Cano Y (2007b) The fuzzy integral for monotone functions. Appl Math Comput 185:492–498

    MathSciNet  MATH  Google Scholar 

  27. Román-Flores H, Chalco-Cano Y (2006) \(H\)-continuity of fuzzy measures and set defuzzifincation. Fuzzy Sets Syst 157:230–242

    Article  MATH  Google Scholar 

  28. Román-Flores H, Chalco-Cano Y (2007) Sugeno integral and geometric inequalities. Int J Uncertain Fuzz Knowl-Based Syst 15:1–11

    MathSciNet  Article  MATH  Google Scholar 

  29. Sugeno M (1974) Theory of fuzzy integrals and its applications. Ph.d. dissertation, Tokyo Institute of Technology

  30. Wang Z, Klir G (1992) Fuzzy measure theory. Plenum Press, New York

    Google Scholar 

  31. Wierzchon ST (1982) On fuzzy measure and fuzzy integral. Fuzzy information and decision processes. North-Holland, New York, pp 79–86

  32. Wu L, Sun J, Ye X, Zhu L (2010) Hölder type inequality for Sugeno integral. Fuzzy Sets Syst 161:2337–2347

    MathSciNet  Article  MATH  Google Scholar 

  33. Zhao R (1981) Fuzzy integral. J Math Res Expo 2:55–72

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Sadegh Abbaszadeh.

Ethics declarations

Conflict of interest

The authors declare that they have no conflict of interest.

Additional information

Communicated by A. Di Nola.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Abbaszadeh, S., Eshaghi, M. A Hadamard-type inequality for fuzzy integrals based on r-convex functions. Soft Comput 20, 3117–3124 (2016). https://doi.org/10.1007/s00500-015-1934-8

Download citation

Keywords

  • Sugeno integral
  • The Hadamard inequality
  • r-convex function
  • Seminormed Sugeno integral